# SDR 2007UALA04649

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 42,541 hours, 5,249 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EELS INOP AFT OF DR1L, FWD OF LAV 104 AND ON LT SIDE & AFT OF LAV 110 ARE INOPERATIVE.   SECURED LOOSE CONNECTOR.
